MAUDE Adverse Event Report: BLISS HEALTH PRODUCTS CO. LTD DRIVE DEVILBISS HEALTHCARE; BED, AC-POWERED ADJUSTABLE HOSPITAL

BLISS HEALTH PRODUCTS CO. LTD DRIVE DEVILBISS HEALTHCARE; BED, AC-POWERED ADJUSTABLE HOSPITAL
Model Number 15201BV
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Codes Laceration(s) (1946); Limb Fracture (4518)
Date of Event 09/11/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was notified of an incident involving a bed by the provider who reported the bedrail "popped off" and the end user fell out of the bed during personal care.The end user was admitted to the hospital with fractures to their femur and tibia bones and lacerations to both legs that required skin grafts.Based on our investigation, it appears that the customer used a bed rail that was incompatible with the bed.As part of its complaint review and evaluation process, drive devilbiss healthcare will also notify the manufacturer of the product about this complaint.

Brand Name
DRIVE DEVILBISS HEALTHCARE
Common Device Name
BED, AC-POWERED ADJUSTABLE HOSPITAL
Manufacturer (Section D)
BLISS HEALTH PRODUCTS CO. LTD
no.61 &96 zhaoyi road
dongsheng town
zhongshan city, guangdong 52841 4
CH  528414
MDR Report Key20421759
Report Number2438477-2024-00054
Device Sequence Number18242900
Product Code FNL
UDI-Device Identifier00822383143026
UDI-Public00822383143026
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/10/2024
Report Date (Section F) 10/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number15201BV
Device Catalogue Number15201BV
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date09/17/2024
Event Location Home
Date Report to Manufacturer10/11/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/10/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age71 YR
Patient SexFemale
Date Report Sent to FDA10/11/2024